American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76R50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] H. T. Banks, D. Cioranescu, A. K. Criner and W. P. Winfree. Modeling the flash-heat experiment on porous domains. Quart. Appl. Math. 70 (2012) 53-67.
Abstract, references, and article information
View Article: PDF

[2] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The nonlocal total variation flow. Math. Surveys Monogr. 165 (2010) 163-189.
Book volume table of contents   
View Article: PDF

[3] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 41-63.
Book volume table of contents   
View Article: PDF

[4] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Cauchy problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 1-30.
Book volume table of contents   
View Article: PDF

[5] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Dirichlet problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 31-40.
Book volume table of contents   
View Article: PDF

[6] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for a nonlocal nonlinear diffusion equation. Math. Surveys Monogr. 165 (2010) 99-122.
Book volume table of contents   
View Article: PDF

[7] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlinear semigroups. Math. Surveys Monogr. 165 (2010) 223-247.
Book volume table of contents   
View Article: PDF

[8] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal Diffusion Problems. Math. Surveys Monogr. 165 (2010) MR MR2722295.
Book volume table of contents   

[9] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. A nonlocal convection diffusion problem. Math. Surveys Monogr. 165 (2010) 65-98.
Book volume table of contents   
View Article: PDF

[10] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal $p$-Laplacian evolution problems. Math. Surveys Monogr. 165 (2010) 123-161.
Book volume table of contents   
View Article: PDF

[11] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal models for sandpiles. Math. Surveys Monogr. 165 (2010) 191-222.
Book volume table of contents   
View Article: PDF

[12] Prabir Daripa and Gelu Pasa. On diffusive slowdown in three-layer Hele-Shaw flows. Quart. Appl. Math. 68 (2010) 591-606. MR 2676978.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1